# SDR AWXA200200088

- Difficulty date: January 29, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 58,930 hours, 48,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Dislodged
- Location: Seat 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY EXIT LIGHT HANGING DOWN AT ROW 19 LT. MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY AT ROW 19 LT, OPERATIONAL CHECK WAS GOOD IAW T/C A1C33009.
